# SDR LR7A05107

- Difficulty date: August 18, 2005
- Submitted: August 20, 2005
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 53,052 hours, 32,618 cycles
- Engine: Allsn 501D22A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

FLIGHT CREW REPORTED DURING APPROACH, NR 4 ENGINE FLAMED OUT ON SHORT FINAL AFTER WAKE TURBULENCE ENCOUNTER.  ENGINE WAS AT FLIGHT IDLE.  DURING MAINTENANCE EVALUATION GROUND RUN NR 4 RRM AT 105 PERCENT AT FLIGHT IDLE.  REPLACED PROPELLER ASSY IAW HN6101 AND 61135.  OPS CHECK NORMAL IAW HN7101.
